On the iterated mean transforms of operators

Sungeun Jung, Eungil Ko, Mee Jung Lee

Research output: Contribution to journalArticlepeer-review


Let T = U|T| be the polar decomposition of an operator T ϵ L(H ). For given s,t ≥ 0, we say that Ts,t:= sU|T|+t|T|U is the weighted mean transform of T . In this paper, we study properties of the k -th iterated weighted mean transform T(k)s,tof T = U|T| when U is unitary. In particular, we give the polar decomposition of such T(k)s,tand investigate its applications. Finally, we consider the iterated weighted mean transforms of a weighted shift.

Original languageEnglish
Pages (from-to)597-610
Number of pages14
JournalMathematical Inequalities and Applications
Issue number2
StatePublished - Apr 2020

Bibliographical note

Publisher Copyright:
© 2020 Element D.O.O.. All rights reserved.


  • Duggal transform
  • Invariant subspaces
  • Polar decomposition
  • Weighted mean transform


Dive into the research topics of 'On the iterated mean transforms of operators'. Together they form a unique fingerprint.

Cite this